MathSciNet Relay Station
MathSciNet bibliographic data
MR2578291 93D20 (34D20 90B10)
Wang, Yan-Wu; Wang, Hua O.; Xiao, Jiang-Wen; Guan, Zhi-Hong Synchronization of complex dynamical networks under recoverable attacks. Automatica J. IFAC 46 (2010), no. 1, 197–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement